# SDR CALA9900711

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERIOR FUSELAGE SKIN DENTED AT STA 294 ON LT SIDE JUST FORWARD OF CABIN OUTFLOW VALVE, LONGERON 25L.  A REPAIR WAS INSTALLED IAW ECRA 5330-02377.
